RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 2(362), Pages 175–176 (Mi umn1422)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Some properties of the topological Baer radical of rings with topological Krull dimension

V. V. Tenzina

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1422

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:2, 378–379

Bibliographic databases:

MSC: 16W80, 16P60
Presented: А. В. Михалёв
Accepted: 25.01.2005

Citation: V. V. Tenzina, “Some properties of the topological Baer radical of rings with topological Krull dimension”, Uspekhi Mat. Nauk, 60:2(362) (2005), 175–176; Russian Math. Surveys, 60:2 (2005), 378–379

Citation in format AMSBIB
\Bibitem{Ten05}
\by V.~V.~Tenzina
\paper Some properties of~the topological Baer radical of~rings with topological Krull dimension
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 2(362)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1422}
\crossref{https://doi.org/10.4213/rm1422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152961}
\zmath{https://zbmath.org/?q=an:1092.16026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..378T}
\elib{http://elibrary.ru/item.asp?id=25787185}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 2
\pages 378--379
\crossref{https://doi.org/10.1070/RM2005v060n02ABEH000841}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231201600020}
\elib{http://elibrary.ru/item.asp?id=18239615}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944498079}


Linking options:
  • http://mi.mathnet.ru/eng/umn1422
  • https://doi.org/10.4213/rm1422
  • http://mi.mathnet.ru/eng/umn/v60/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Markov, V. V. Tenzina, “On $\Sigma$-nilpotent ideals of topological PI-rings”, J. Math. Sci., 149:2 (2008), 1113–1118  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. V. Tenzina, “The intersection of the powers of the topological Jacobson radical and topological Krull dimension”, J. Math. Sci., 237:2 (2019), 323–328  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:291
    Full text:120
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020